Actually, in some, though not all, hypo causes weight gain. If your diagnosed with hypo, are you on synthroid or anything? Controlling your levels should stabilize your symptoms. I know from my father's experience, it took a little while to adjust his dosage to get his levels normal and then after is was leveled, it took time for the symptoms to go away.
Best of luck!
yes im on levoxyl my tsh is 0.280 and my T3 is 153 going to dr in am for more tests to see what can be done.
I'm not too familiar with the numbers and what they mean. My dad and 4 cousins have hypo and only one that I know of has a weight concern. I have several nodules on mine. That's the only reason I know what I posted.
Good luck and I hope it all works out for you!
Sorry about the weight gain, but I feel your pain. I too am hypo with hasimotos and I just can't figure it out. I watch what I eat and I work out. I use to be under weight before my thyroid became a problem. I was told that the synthroid should help a little, but it has not. It's been 3 years and I have had no change. I hope that you have better luck. I some times think that my doctor is driving me crazy with having no answers other than portion control. Well, that has yet to work for me. My tsh is always high because of cancer suppression, so what is normal for me may not be for you. Please let me know how you make out at the doctors. Have you had a thyroid uptake or ultra sound yet? Good luck at your next visit
thyroid uptake ?? I too was under weight till may of this year, i will post was dr said but someone said get t3 med may help so ill ask,
I tried to send you a message, but I am blocked from doing it.